Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    C-diff
    avatar
    MeMa1234 posted:
    I was treated for c-diff in april and I am still feeling very tired and no appetite. Is this normal to feel this way?
    Reply
     
    avatar
    annette030 responded:
    What does your doctor say is the normal recovery rate for this problem? I suspect it takes a long time to get over, a friend of mine had it and it took her months to recover.

    Take care, Annette


    Featuring Experts

    Peter Abaci, MD , is certified in anesthesia and pain management by the American Board of Anesthesiology. Dr. Abaci received his undergraduate educat...More

    Helpful Tips

    neck/skull pain
    I have exactly the same pain problem from the sound of it. Does it feel like a hot slicing pain in the neck and an irritated nerve running ... More
    Was this Helpful?
    0 of 2 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.